# SDR SWAA2019123140097

- Difficulty date: December 16, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 57,965 hours, 28,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323076
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC AND EQUIPMENT COMPARTMENT INTERNAL SKIN CORRODED AT BS. 360+16,  STR. 25L. / REPAIRED SKIN AW SRM & EA.
